# SDR IPXA2019020838782

- Difficulty date: February 5, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 73,520 hours, 13,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Empty
- Location: Crew Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD PLANNING REPORTS LH CREW DOOR WILL NOT OPEN. FOUND LH CREW DOOR PARTIALLY OPEN AND EMERGENCY LEVER DEPLOYEDMANUALLY OPENED LH DOOR AND RESERVICED PASSENGER DOOR PNEUMATIC STORAGE SYSTEM REF MD11 AMM 52-11-02-010-806 AND 12-25-04-600-801 LH PASS DOOR OPS NORMAL
